Peer-Reviewed journal indexed by Mathematical Reviews and Zentralblatt MATH.

On A Semi-Symmetric Non Metric Connection in Lorentzian Para-Cosympletic Manifold


S. K. Srivastava and A. K. Srivastava


In this paper we define and studied a semi-symmetric non metric connection on a Lorentzian Para-Cosympletic Manifold and prove its existence. We
deduce the expression for curvature tensor and Ricci tensor of semi-symmetric non metric connection defined. A necessary and sufficient condition has been deduced for the Ricci tensor to be symmetric and skew-symmetric under certain condition. Bianchi first identity associated with the connection, Einstein Manifold, Weyl conformal curvature tensor of the same connection were found.

Keywords and Phrases : Semi-symmetric non-metric connection, Ricci tensor, conformal curvature tensor, cosymplectic manifold
AMS Subject Classification : : 53C15, 53C05.

Received date : January 6, 2010,

Revised date: March 7, 2010

Accepted date: June 07, 2010

cited by: J.T.S. Vol. 4 (2010), pp.103-112

Download PDF